# SDR USAA920071081

- Difficulty date: October 30, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 36,550 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 65C263101SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - LEFT WING TRAILING EDGE INBOARD MIDFLAP LOWER SURFACE DELAMINATED, WBL 153 - WBL 155.  REPAIRED LEFT WING TRAILING EDGE INBOARD MIDFLAP LOWER SURFACE, WBL 153 - WBL 155 IAW B737 SRM 51-70-10.
